Alert archive / Missouri / River Flood Warnings in 2012

River Flood Warning 20, NWS Springfield, MO

May 7, 2012Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at May 7, 2012, 1:04 AM CDT for Vernon County, Missouri. It took effect at May 7, 2012, 4:25 PM CDT. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
May 7, 2012, 1:04 AM CDT (06:04 UTC)
In effect from
May 7, 2012, 4:25 PM CDT
Expired
May 8, 2012, 8:30 PM CDT
In force
28 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 105 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Marmaton River near Nevada (NVDM7). The gauge peaked at 16.46 ft at May 6, 2012, 1:00 AM CDT.

actionminormoderate102005/0705/0805/0905/10
Action stage
18 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06918060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WGUS43 KSGF 070604
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 AM CDT MON MAY 7 2012

...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY
.HEAVY RAINFALL RECEIVED SUNDAY EVENING...ALONG WITH ADDITIONAL RAINFALL
FOR THE REST OF THE OVERNIGHT HOURS WILL CAUSE RIVER LEVELS TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC217-071804-
/O.NEW.KSGF.FL.W.0020.120507T2125Z-120509T0130Z/
/NVDM7.1.ER.120507T2125Z.120508T0000Z.120508T0130Z.NO/
104 AM CDT MON MAY 7 2012

 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR  THE MARMATON RIVER NEAR NEVADA.
  
* FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.

* FLOOD WARNING FOR 
  THE MARMATON RIVER NEAR NEVADA.
* FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12:45 AM MONDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 20.3 FEET BY THIS EVENING.THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND
  AFFECTS LOW LYING AREAS ALONG THE RIVER.
&& 
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

$$
2 follow-up statements
400 
WGUS83 KSGF 070859
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 AM CDT MON MAY 7 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  
.HEAVY RAINFALL LATE SUNDAY NIGHT AND EARLY MONDAY MORNING WILL
RESULT IN RISES ALONG THE MARMATON RIVER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC217-072359-
/O.EXT.KSGF.FL.W.0020.120507T2200Z-120509T0150Z/
/NVDM7.1.ER.120507T2200Z.120508T0000Z.120508T0150Z.NO/
359 AM CDT MON MAY 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* AT 3:45 AM MONDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 20.4 FEET BY THIS EVENING.THE RIVER WILL 
  FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. 
* IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND
  AFFECTS LOW LYING AREAS ALONG THE RIVER.
&& 
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

$$
745 
WGUS83 KSGF 071444
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 AM CDT MON MAY 7 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY
  
.RIVER LEVELS ARE EXPECTED TO RISE...BUT REMAIN WELL BELOW FLOOD 
STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC217-071514-
/O.CAN.KSGF.FL.W.0020.000000T0000Z-120509T0150Z/
/NVDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
944 AM CDT MON MAY 7 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE MARMATON RIVER NEAR NEVADA.
* AT  8:45 AM MONDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.9 FEET THIS
  EVENING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 6, 11:52 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 6, 11:52 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT SUN MAY 6 2012

...UPDATE TO AVIATION...

.UPDATE...
/ISSUED 935 PM CDT SUN MAY 6 2012/

CONVECTION CONTINUED TO EXPAND FROM EAST CENTRAL INTO SOUTH
CENTRAL KANSAS ALONG A SLOWLY ADVANCING COLD FRONT. CONVECTION
ALSO CONTINUED ACROSS CENTRAL MISSOURI ALONG THE INTERSTATE 70
CORRIDOR BUT THIS ACTIVITY WAS SHOWING A WEAKENING TREND.

EXPECT THE THUNDERSTORMS ACROSS KANSAS TO CONTINUE TO DEVELOP AND
CONGEAL INTO A LINEAR COMPLEX OVER THE NEXT FEW HOURS. THIS
DEVELOPMENT WILL BE AIDED BY A DEVELOPING 25-30 KT LOW LEVEL JET
AND THE APPROACH OF A MID LEVEL DISTURBANCE. THESE STORMS ARE
CURRENTLY WITHIN AN AXIS OF MODERATE TO STRONG INSTABILITY BUT
THE AIR MASS TO THE EAST ACROSS THE OZARKS HAS STABILIZED
CONSIDERABLY. WITH THE WEAK SHEAR PROFILES THE RISK OF SEVERE
STORMS WILL BE LOCALIZED AND CONFINED TO AREAS MAINLY WEST OF A
JOPLIN TO OSAGE BEACH LINE.

EXPECT THE STORMS TO BECOME INCREASINGLY ELEVATED AS THEY SPREAD
INTO THE MISSOURI OZARKS OVERNIGHT BUT THE RISK OF AN ISOLATED SEVERE
STORM CANNOT BE RULED OUT.

OF MORE CONCERN THE REMAINDER OF TONIGHT WILL BE THE POTENTIAL
FOR HEAVY RAINFALL AND LOCALIZED FLOODING. THE DEVELOPING LOW
LEVEL JET ALONG WITH INCREASING UPPER LEVEL DIVERGENCE OVERNIGHT
INTERACTING WITH THE SAGGING FRONT WILL BE CONDUCIVE TO CONTINUED
THUNDERSTORM DEVELOPMENT. THE RELATIVELY SLOW MOVEMENT AND
POTENTIAL TRAINING OF THE STORMS... AND A MOISTURE RICH AIR MASS
WILL RESULT IN AREAS OF HEAVY RAINFALL AND THE POTENTIAL FOR
FLOODING.

A FLASH FLOOD WATCH WILL BE ISSUED FOR OVERNIGHT INTO EARLY MONDAY
MORNING ACROSS EXTREME SOUTHEAST KANSAS INTO FAR SOUTHWEST AND
CENTRAL MISSOURI.

FOSTER

&&

.DISCUSSION...

FOR TONIGHT...COLD FRONT WILL BE SLOWER TO MOVE INTO THE
AREA...BUT WILL BE THE SECONDARY FOCUS FOR STRONG TO SEVERE
CONVECTION WITH THIS SYSTEM. IN ADDITION...A WEAK SHORTWAVE WILL
TRACK EAST-NORTHEAST OUT OF OKLAHOMA THIS AFTERNOON INTO WESTERN
MISSOURI THIS EVENING INTO THE OVERNIGHT HOURS. THE SHORTWAVE AND
COLD FRONT WILL INTERACT WITH AN UNSTABLE ENVIRONMENT TO PRODUCE
STRONG TO SEVERE STORMS. SHEAR VALUES LOOK TO BE ON THE WEAK SIDE
HOWEVER WITH THE STRONG INSTABILITY AND LARGE THETA-E DIFFERENCES
WILL SEE A THREAT FOR DOWNBURSTS ALONG WITH LARGE HAIL. SEVERE
RISKS WILL BEGIN TO WEAKEN TOWARDS THE LATE EVENING INTO THE
OVERNIGHT HOURS AS THE INSTABILITY DIMINISHES.

THERE WILL ALSO BE A RISK OF TRAINING STORMS TONIGHT ALONG THE
FRONT AND COULD SEE SOME FLASH FLOODING DEVELOP IF THIS
OCCURS...ESPECIALLY OVER SOUTHEAST KANSAS INTO WEST CENTRAL
MISSOURI WHICH HAD THE HEAVIEST RAINFALL WITH THE PAST SYSTEM.

THUNDERSTORM CHANCES WILL CONTINUE INTO MONDAY AS THE FRONT WILL
SLOWLY TRACKS SOUTHEAST THROUGH THE AREA. THERE WILL REMAIN A RISK
OF SEVERE STORMS OVER SOUTH CENTRAL MISSOURI...ESPECIALLY DURING
THE LATE MORNING AND AFTERNOON HOURS WHERE THE INSTABILITY WILL
INCREASE AHEAD OF THE FRONT.

THE FRONT SHOULD CLEAR THE AREA BY MONDAY NIGHT WITH A STRONG
UPPER LEVEL TROUGH EXPECTED TO SWING SOUTHEAST THROUGH THE AREA
TUESDAY NIGHT AND WEDNESDAY. THIS SHOULD BRING A COOLER AND DRIER
AIR MASS TO THE AREA. NORTHWEST FLOW ALOFT WILL ESTABLISH OVER THE
FORECAST AREA FOR A GOOD PORTION OF THE REMAINDER OF THE WEEK
WHICH SHOULD KEEP THE COOLER TEMPERATURES OVER THE REGION.

THE NEXT SYSTEM TO AFFECT THE AREA WILL ARRIVE FRIDAY NIGHT INTO
THE WEEKEND WHICH WILL BRING THE NEXT CHANCE OF THUNDERSTORMS.

LINDENBERG

&&

.AVIATION...

FOR THE 06Z TAFS...

MAIN CONCERN WILL BE TSRA THAT CONTINUES TO DEVELOP NORTH AND WEST
OF THE TERMINALS EARLY THIS MORNING. THIS CONVECTION WILL DROP
SOUTHEAST THROUGH THE OVERNIGHT...AFFECTING THE TERMINALS FROM THE
PREDAWN THROUGH EARLY MORNING HOURS. MVFR AND BRIEF PERIODS OF IFR
WILL BE POSSIBLE WITH THE HEAVIEST STORMS.

TSRA SHOULD GRADUALLY CLEAR THE TERMINALS DURING THE MID MORNING TO
EARLY AFTERNOON HOURS ON MONDAY...WITH SKIES EVENTUALLY CLEARING
BY LATE TOMORROW EVENING.

BOXELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT MONDAY FOR MOZ055>057-066>069-
     077>080-088-089-093-094-101.

KS...FLASH FLOOD WATCH UNTIL 10 AM CDT MONDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 6, 10:26 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1026 PM CDT SUN MAY 6 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080330-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1026 PM CDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORMS ALONG A SOUTHWARD MOVING COLD FRONT WILL SPREAD
  INTO THE OUTLOOK AREA DURING THE LATE EVENING AND OVERNIGHT
  HOURS. THESE STORMS WILL INITIALLY IMPACT EXTREME SOUTHEAST
  KANSAS AND CENTRAL MISSOURI...OR AREAS NORTHWEST OF A LINE FROM
  JOPLIN TO OSAGE BEACH BY 1 AM...THEN SPREAD INTO THE MISSOURI
  OZARKS OVERNIGHT.

  A FEW OF THESE STORMS MAY PRODUCE LARGE HAIL UP TO THE SIZE OF
  QUARTERS AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

  IN ADDITION...THESE STORMS WILL PRODUCE TORRENTIAL RAINFALL
  RATES WITH AMOUNTS IN EXCESS OF TWO INCHES POSSIBLE. THIS
  EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING...ESPECIALLY
  NORTHWEST OF A LINE FROM ANDERSON...TO BOLIVAR...TO ELDON WHERE A
  FLASH FLOOD WATCH IS IN EFFECT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THUNDERSTORMS WILL CONTINUE INTO THE DAY ON MONDAY...ESPECIALLY
  EAST OF U.S. 65. A FEW STRONG TO SEVERE STORMS WILL ALSO BE
  POSSIBLE AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THROUGH TONIGHT DUE
  TO THE LOCALIZED NATURE OF ANY SEVERE WEATHER.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, May 6, 11:01 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT SUN MAY 6 2012

MOZ066-067-078-070430-
CEDAR MO-ST. CLAIR MO-VERNON MO-
1101 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VERNON...NORTHWESTERN
CEDAR AND WEST CENTRAL ST. CLAIR COUNTIES UNTIL 1130 PM CDT...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WALKER...OR 9 MILES WEST OF EL DORADO
SPRINGS...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE EL DORADO SPRINGS...NEVADA...SCHELL CITY
AND WALKER.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3806 9412 3804 9411 3804 9407 3811 9406
      3814 9402 3789 9381 3773 9429 3786 9437
TIME...MOT...LOC 0402Z 244DEG 22KT 3788 9417

HATCH
Special weather statement, May 6, 11:29 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1129 PM CDT SUN MAY 6 2012

KSZ097-MOZ066-077-070500-
CRAWFORD KS-BARTON MO-VERNON MO-
1129 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD...
NORTHWESTERN BARTON AND SOUTHWESTERN VERNON COUNTIES UNTIL MIDNIGHT
CDT...

AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR OSKALOOSA...OR 8 MILES WEST OF VERDELLA...
MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS
STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3768 9471 3767 9462 3774 9462 3789 9438
      3766 9422 3754 9464 3767 9472
TIME...MOT...LOC 0430Z 247DEG 12KT 3765 9458

HATCH
Special weather statement, May 6, 11:52 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT SUN MAY 6 2012

MOZ077-070530-
BARTON MO-
1152 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BARTON COUNTY UNTIL 1230
AM CDT...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR IANTHA...OR 7 MILES SOUTH OF VERDELLA...
MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE LAMAR.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3759 9449 3764 9408 3750 9407 3747 9408
      3739 9445
TIME...MOT...LOC 0453Z 240DEG 18KT 3751 9439

HATCH
Local storm report, May 7, 12:17 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             2 N LAMAR               37.52N 94.28W
05/07/2012  E0.50 INCH       BARTON             MO   LAW ENFORCEMENT

            DIME SIZE HAIL

&&

AFOSTER
Local storm report, May 7, 12:57 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      4 E LAMAR               37.49N 94.20W
05/07/2012                   BARTON             MO   EMERGENCY MNGR

            WATER REPORTED OVER HWY A AND HWY T...AS WELL AS THE
            INTERSECTION OF HWYS J AND 160.

&&

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 9:51 PM CDTFlash Flood WatchSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 10 more7 hr
May 6, 11:01 PM CDTSpecial Weather StatementSGFVernon29 min
May 6, 11:06 PM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon24 min
May 6, 11:29 PM CDTSpecial Weather StatementSGFVernon31 min
May 6, 11:38 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon24 min
May 6, 11:40 PM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon6 hr
May 6, 11:52 PM CDTSpecial Weather StatementSGFBarton38 min
May 6, 11:55 PM CDTSevere Thunderstorm WarningSGFBarton35 min
May 7, 12:54 AM CDTFlash Flood WarningSGFBarton5 hr
May 7, 2:15 AM CDTSpecial Weather StatementSGFMcDonald30 min

Nearby

River Flood Warnings in Missouri, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.